# SDR 2021F00273

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: General aviation
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 3,618 hours, 2,455 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69229283
- Condition: Chafed
- Location: Lt Wing
- Part time: 3,618 hours, 2,455 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT AND RIGHT MAIN LANDING GEAR SIDE BRACE ACTUATOR INBOARD FITTING(S) CHAFE DAMAGE PER TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ31258M1 DATED: 08/27/2021.
